Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 22, Pages 3575-3586
http://dx.doi.org/10.1155/IJMMS.2005.3575

Biharmonic submanifolds in 3-dimensional (κ,μ)-manifolds

1Department of Mathematics, Faculty of Science, Uludag University, Bursa 16059, Turkey
2Department of Mathematics, Faculty of Science, Hokkaido University, Sappro 060-0810, Japan

Received 19 April 2005; Revised 11 October 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [13 citations]

The following is the list of published articles that have cited the current article.

  • Toru Sasahara, “A classification result for biminimal Lagrangian surfaces in complex space forms,” Journal of Geometry and Physics, vol. 60, no. 6-8, pp. 884–895, 2010. View at Publisher · View at Google Scholar
  • Ye-Lin Ou, “Biharmonic hypersurfaces in Riemannian manifolds,” Pacific Journal of Mathematics, vol. 248, no. 1, pp. 217–232, 2010. View at Publisher · View at Google Scholar
  • Toru Sasahara, “Biminimal Lagrangian H-umbilical submanifolds in complex space forms,” Geometriae Dedicata, vol. 160, no. 1, pp. 185–193, 2011. View at Publisher · View at Google Scholar
  • Selcen Perktaş, Erol Kiliç, and Sadik Keleş, “Biharmonic Hypersurfaces of LP-Sasakian Manifolds,” Annals of the Alexandru Ioan Cuza University - Mathematics, vol. LVII, no. 2, 2011. View at Publisher · View at Google Scholar
  • Michael Markellos, and Vassilis J. Papantoniou, “Biharmonic submanifolds in non-sasakian contact metric 3-manifolds,” Kodai Mathematical Journal, vol. 34, no. 1, pp. 144–167, 2011. View at Publisher · View at Google Scholar
  • Talat Körpinar, and Essin Turhan, “On spacelike biharmonic slant helices according to Bishop frame in the Lorentzian group of rigid motions E(1, 1),” Boletim da Sociedade Paranaense de Matematica, vol. 30, no. 2, pp. 91–100, 2012. View at Publisher · View at Google Scholar
  • Toru Sasahara, “A class of biminimal Legendrian submanifolds in Sasakian space forms,” Mathematische Nachrichten, 2013. View at Publisher · View at Google Scholar
  • Vedat Asil, Talat Körpinar, and Essin Turhan, “On inextensible flows of tangent developable of biharmonic B-slant helices according to bishop frames in the special 3-dimensional Kenmotsu manifold,” Boletim da Sociedade Paranaense de Matematica, vol. 31, no. 1, pp. 89–97, 2013. View at Publisher · View at Google Scholar
  • Talat Körpinar, and Essin Turhan, “A New Version of Time-Pencil Surfaces Around Biharmonic Particles and Its Lorentz Transformations in Heisenberg Spacetime,” International Journal of Theoretical Physics, 2014. View at Publisher · View at Google Scholar
  • Talat Körpınar, “New type surfaces in terms of B-Smarandache curves in sol3,” Acta Scientiarum - Technology, vol. 37, no. 3, pp. 389–393, 2015. View at Publisher · View at Google Scholar
  • Talat Korpinar, “New characterization of b-m(2) developable surfaces,” Acta Scientiarum-Technology, vol. 37, no. 2, pp. 245–250, 2015. View at Publisher · View at Google Scholar
  • Toru Sasahara, “A short note on biharmonic submanifolds in 3-dimensional generalized (κ, μ)-manifolds,” Bulletin of the Korean Mathematical Society, vol. 53, no. 3, pp. 723–732, 2016. View at Publisher · View at Google Scholar
  • Uday Chand De, Srimayee Samui, and Jae-Bok Jun, “Certain semisymmetry properties of (κ, μ)-contact metric manifolds,” Bulletin of the Korean Mathematical Society, vol. 53, no. 4, pp. 1237–1247, 2016. View at Publisher · View at Google Scholar